| Catalog Number |
K4186N24E |
| Medical Device Problem Code |
Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the brakes are too tight and it takes two hand to lock and unlock them.".
Additional Manufacturer Narrative
The customer is reporting that the wheel locks are too tight; no injuries reported.Sample and/or photo/video provided: not available; finished good/component trending was performed and no trends were identified for the specified material number and its corresponding defect type, and quality control inspections records were reviewed and indicate that the lot/serial number passed inspection per the inspection report.Investigation results: not confirmed.Sample required to determine cause; the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.